# SDR USAA2010110892550

- Difficulty date: October 19, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D572566240000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON RIGHT WING LOWER FUEL ACCESS DOOR NR 640 RB BETWEEN WS 11198 TO WS 11664 & BETWEEN RIBS 21 TO RIBS 22.  REPLACED RIGHT WING LOWER FUEL ACCESS DOOR 640 RB BETWEEN WS 11198 TO WS 11664 & BETWEEN RIBS  21 TO RIBS 22 IAW A320 AMM 57-27-11.
